# SDR AUS20030907

- Difficulty date: September 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Hartzl BHCJ2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN2415M
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH LANDING GEAR PUSH-PULL ROD BOLT INCORRECTLY FITTED. BOLT HEADWAS INSTALLED IN THE WRONG DIRECTION CAUSING HEAD TO FOUL ONINBOARD END RIB IN THE LH WHEEL WELL. CORRECT FITMENT DIRECTION OF THE BOLT WAS CLEARLY PLACARDED. PERSONNEL/MAINTENANCEERROR.
